I’m taking mirtazapine (30mg) for 33 days now. I have GAD and wasn’t sleeping or able to eat. For that it has helped. I also supplement with clonazepam for anxiety, but keep the dosage below 0.25mg/day. I’m having difficulty with body temp control. I’m chilled all day in a warm house. Is that considered a flu-like symptom from the drugs, the anxiety, or withdrawal from clonazepam? Has anyone else experienced this on either of these drugs? I’m not sure what to do besides keeping a heating pad nearby.
Would drug taken for anxiety cause chills all day?
Question posted by Redfinch on 5 May 2021
Last updated on 27 June 2021
Sore throat, chills, or fever are rare side effects of Mirtazapine which must be reported immediately to your Dr..
Stay safe, masso
Highly unlikely that either medication you take is causing the chills. None of my patients have ever reported chills after taking either medication to me. That being said, it is possible but certainly not probable that your symptom is the result of taking either drug. Sounds more like a bug or metabolic imbalance. Notify your doctor about the unusual chills. Testing TSH, PTH, T3, T3r, T4, b12, iron and RBC can be beneficial as all of these can directly or indirectly affect regulation of body temp. Insufficient levels of ANY of these result in chills. -- pharmacist in Dallas
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.